# SDR AALA980248

- Difficulty date: February 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1433B
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11418
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap Contl Unit
- Part number: EAFCD8518411
- Condition: Defective
- Location: Te Flaps
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

YYZ - FLT 1611 - AFTER TAKEOFF YYZ, TRAILING EDGE FLAPS WOULD ONLY RETRACT TO 5 DEGREES.  AIRCRAFT RETURNED TO YYZ AND LANDED WITHOUT INCIDENT.  REPLACED FLAP CONTROL DATA UNIT.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  FUNCTIONAL CHECK FLIGHT ACCOMPLISHED WITH NO DEFECTS NOTED.  (X)
